Number of Articles: 1016
126. Iterative Method for Mirror-Symmetric Solution of Matrix Equation AXB + CY D = E

Volume 36, No. 2, November and December 2010, Pages 35-55

J.-F. Li; X.-Y. Hu; X.-F. Duan; L. Zhang


127. Topological Centers of Certain Banach Module Actions

Volume 35, No. 2, November and December 2009, Pages 25-36

S. Barootkoob; S. Mohammadzadeh; H. R. E. Vishki


128. On Isomorphism of Simplicial Complexes and Their Related Algebras

Volume 35, No. 1, March and April 2009, Pages 41-48

R. Zaare-Nahandi


129. σ-Normality of Topological Spaces

Volume 34, No. 1, March and April 2008, Pages 37-44

M. Mirzavaziri


130. Convergence of an Implicit Iteration for Affine Mappings in Normed and Banach Spaces

Volume 33, No. 2, November and December 2007, Pages 27-35

S. Saeidi


131. Structural Properties of Inner Amenable Discrete Groups

Volume 33, No. 1, March and April 2007, Pages 25-35

A. Ghaffari


132. On Nonlinear Preservers of Weak Matrix Majorization

Volume 32, No. 2, November and December 2006, Pages 21-30

M. Radjabalipour; P. Torabian


133. Tau Numerical Solution of Volterra Integro-Differential Equations With Arbitrary Polynomial Bases

Volume 32, No. 1, March and April 2006, Pages 33-44

J. Pour-Mahmoud; M. Y. Rahimi; S. Shahmorad


134. On group Elements Having Square Roots

Volume 31, No. 2, November and December 2005, Pages 33-36

A. Kumar Das


135. Dynamical Systems on Hilbert C*-Modules

Volume 31, No. 1, March and April 2005, Pages 25-35

Gh. Abbaspour Tabadkan; M. S. Moslehian; A. Niknam


136. Lifting Problem in Codimension 2 and Initial Ideals

Volume 30, No. 2, November and December 2004, Pages 39-66

M. Roggero


137. Existence of an Algebra Norm on Certain Subalgebras of C(X)

Volume 30, No. 1, March and April 2004, Pages 21-29

F. Sady


138. ε-weakly Chebyshev subspaces and quotient spaces

Volume 29, No. 2, November and December 2003, Pages 27-33

Sh. Rezapour; H. Mohebi


139. Compactification of κ-Frames

Volume 29, No. 1, March and April 2003, Pages 55-64

M. M. Ebrahimi; M. Vojdani Tabatabaee


140. On Jordan generalized k-derivations of semiprime Γ_N-Rings

Volume 36, No. 1, March and April 2010, Pages 41-53

S. Chakraborty; A. C. Paul


141. Ergodic Theoretic Characterization of Left Amenable Lau Algebras

Volume 28, No. 2, November and December 2002, Pages 29-35

R. Nasr-Isfahani


142. Extending Functions in the Model Subspaces of H^2(R) to C

Volume 28, No. 1, March and April 2002, Pages 43-56

J. Mashreghi


143. Topology on Coalgebras

Volume 27, No. 2, November and December 2001, Pages 45-63

R. Nekooei; L. Torkzadeh


144. On Nonlinear Water Waves in a Channel

Volume 27, No. 1, March and April 2001, Pages 29-40

Z. R. Bhatti; I. R. Durrani; S. Asghar


145. On Finite Groups With Two Irreducible Character Degrees

Volume 34, No. 2, November and December 2008, Pages 39-47

A. Heydari; B. Taeri


146. A new family in the stable homotopy groups of spheres

Volume 38, Issue 2, July and August 2012, Pages 313-322

Xiugui Liu; Kai Ma


147. G-frames and their duals for Hilbert C*-modules

Volume 38, Issue 3, September and October 2012, Pages 567-580

Azadeh Alijani; Mohammad Ali Dehghan


148. Entropy operator for continuous dynamical systems of finite topological entropy

Volume 38, Issue 4, November and December 2012, Pages 883-892

Mehdi Rahimi; Abdolhamid Riazi


149. Generalized Rings of Measurable and Continuous Functions

Volume 39, Issue 1, March and April 2013, Pages 49-64

A. Amini; B. Amini; E. Momtahan; M. H. Shirdareh Haghigi


150. Complement of Special Chordal Graphs and Vertex Decomposability

Volume 39, Issue 4, September and October 2013, Pages 619-625

M. Alizadeh; A. Goodarzi